MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8830415003
Medical Device Problem Codes Occlusion Within Device (1423); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during insertion, the guide wire would not go through the lumen because it was partially blocked.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: a device history review was performed to the reported lot.No discrepancies that may have contributed to a complaint of this nature were found.All dhrs are reviewed for accuracy prior to product release.No changes related to the reported condition were found within six months prior to lots manufacturing date.The physical sample involved in the reported incident was not returned for evaluation.Two photos were provided by the customer.Visual evaluations of these photos were performed; the first picture showed a dual catheter, an introducer needle, two dilators and guide wire inside of one pouch, in this image was not possible observed any defect.In second image it was appreciate in a corner the ends of the guide wire near the venous adapter inside the pouch, in this image was not possible observed any defect.The both photos it showed signs of use (remains of blood); however with the pictures provided it was not possible to confirm the occlusion in the catheter.This defect was not confirmed; the product sample was not returned to the manufacturing site for review.During visual inspection of the photo it could not be appreciated any occlusion.Based on the available information the most probable root cause is considered as customer perception.None has been confirmed as manufacturing related issues.No triggers or trends were identified.No further actions are required.It must be noted that in-process controls (such as personnel training, incoming quality acceptance testing for raw material, 100% visual inspection, and visual acceptance sampling are performed in the plant) are in place to prevent nonconforming product from leaving the manufacturing operations.No additional actions are required.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7213580
Report Number3009211636-2018-00026
Device Sequence Number1022966
Product Code FOZ
UDI-Device Identifier20884521005171
UDI-Public20884521005171
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2021
Device Model Number8830415003
Device Catalogue Number8830415003
Device Lot Number1620800062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2018
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight59